# SDR P5CA9700255

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7800 · Engine Exhaust System
- Part: Skin
- Condition: Separated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE TURBINE EXHAUST CASE OUTER SKIN PULLED FASTENERS AND SKIN SEPARATED.  REPAIRED PER BOEING SRM 51-30-02.
